flurest

Flurest tablets for Influenza and Cold attacks

24/07/2012 Samy 0

Flurest”  Tablets COMPOSITION : Each tablet contains Paracetamol                                               400 mg Pseudoephedrine HCL                           60 mg Chlorpheniramine maleate                  3 […]